# SDR TWAA9771002

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surged
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 5046 - DURING CRUISE, LEFT ENGINE SURGED AT CONSTANT THRUST.  CHECKED INLET AND EXHAUST, CHIP DETECTORS AND BLEED SCREENS.  OPERATIONAL CHECK NORMAL.  (M)
